MAUDE Adverse Event Report: BECTON DICKINSON AND COMPANY BD POSIFLUSH; CATHETER,INTRAVASCULAR,THERAPEUTIC,SHORT-TERM LESS THAN 30 DAYS

BECTON DICKINSON AND COMPANY BD POSIFLUSH; CATHETER,INTRAVASCULAR,THERAPEUTIC,SHORT-TERM LESS THAN 30 DAYS
Model Number 306546
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/24/2025
Type of Reportable Event Malfunction
Event or Problem Description
From staff: bedside report and ivf [intravenous fluid] rates being verified.Leaking fluid noted from medication line filter that is attached to picc [peripherally inserted central catheter].Liquid noted at site of filter, soaked label on the line and droplets noted along med line.Nothing infusing via med line at this time.Medication line had been changed the previous shift.

Brand Name
BD POSIFLUSH
Common Device Name
CATHETER,INTRAVASCULAR,THERAPEUTIC,SHORT-TERM LESS THAN 30 DAYS
Manufacturer (Section D)
BECTON DICKINSON AND COMPANY
1 becton dr.
franklin lakes NJ 07417
MDR Report Key23356630
Report Number23356630
Device Sequence Number15668738
Product Code FOZ
UDI-Device Identifier00382903065462
UDI-Public(01)00382903065462
Combination Product (Y/N)N
Initial Reporter StateME
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/01/2025
Report Date (Section F) 10/01/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number306546
Device Catalogue Number306546
Device Lot Number5065644
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer10/22/2025
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date10/22/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age2 MO
Patient SexMale
Patient Weight3 KG
Date Report Sent to FDA10/01/2025